# SDR CA091124003

- Difficulty date: November 22, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,289 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Condition: Malfunctioned
- Location: Ehsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON ENGINE NR 1 START, THE CAPTAINS EHSI WENT UNSERVICEABLE AND C/B POPPED.  C/B RESET WITH NO POSITIVE RESULT.  ODOR OF SMOKE WAS OBSERVED.  EHSI AND SYMBOL GENERATOR REPLACED.  SYSTEM FUNCTION CHECKED SERVICEABLE.  (TC NR 20091124003)
